# SDR P2EA98026

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaked
- Location: A Hyd System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT EXPERIENCED LOSS OF A-SYSTEM HYDRAULIC QUANTITY IN-FLIGHT FROM MCI TO DFW.  AN UNEVENTFUL LANDING ACCOMPLISHED AT DFW.  DELTA AIRLINES MAINTENANCE, A CONTRACT MAINTENANCE PROVIDER FOR VANGUARD AIRLINES, WAS DISPATCHED AND DISCOVERED A HYDRAULIC LINE WITH A PINHOLE WHICH CREATED THE LOSS OF QUANTITY AND PRESSURE.  THE LINE, WHICH WAS LOCATED OUTBOARD OF THE RIGHT WHEELWELL, WAS REPLACED WITH A TEMPORARY FLEXIBLE LINE PER VANGUARD AIRLINES GMM CHAPTER 14.  (X)
